All statements, claims and opinions on this message board are those of the respective authors and are not intended to be a substitute for professional medical advice. As comments are posted anonymously, it should be assumed that information on this forum comes from individuals who are NOT medical professionals and have received NO formal medical or scientific education or training. Comments and postings on this site are NOT moderated for accuracy of content as moderators are NOT medical professionals. Information on this site is for educational purposes only. You should not use the information on this site for diagnosis or treatment of any health condition. Always consult with a qualified medical professional before making medication, diet, dietary supplement, exercise, or lifestyle changes or decisions.
Posted: Thu May 01, 2008 7:19 pm Post subject: Three years off lovestatin
It's been 3 years and I check in once a year, to let everyone know you never get better. This may sound bad, but it's true. Lovastatin was my down fall. I was only on this drug for 9 months, but now I have neuropathy in my feet and it has kept me from enjoying life but you learn to adapt. The doctor that did this to me atleast helped me get a handicapped parking plackard. I still have high cholesterol, but I will never go on statins again. I don't think I will ever live long enough to see them take this poision off the market. Everyone take care I'll post again next year. Granny
Posted: Tue May 13, 2008 8:22 am Post subject: So sorry
Granny, this is just so sad, and so wrong. I join you in hating lovastatin, not for me, but for my boyfriend. Just a six months ago he was a very healthy, active guy. Together, we've been working at the supplements since we discovered what was causing his headaches and muscle pain, and I must say, we've seen some improvement for him. He was on the drug for five years, so we know it takes time. You have suffered with your own living hell, so I'm sure there is nothing new I can tell you. But I have to say that I'd like to see you check in more than annually. There are a lot of sharp people here who are working at discoverong or refining ways to heal their own statin damage. I know hope is a very discouraging word for you now, but sometimes that's all we have. And sometimes it's actually pays off. thanks for checking in.
You cannot post new topics in this forum You cannot reply to topics in this forum You cannot edit your posts in this forum You cannot delete your posts in this forum You cannot vote in polls in this forum